MAUDE Adverse Event Report: Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter

Atrium Medical Corporation ADVANTA SLIDER GDS; Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Model Number 22221
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812)
Date of Event 02/26/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As part of post-market clinical follow-up (pmcf) registry for vxt and flixene grafts the following adverse event information was provided regarding a vxt graft.The patient implanted with an advanta graft developed a bypass graft infection, characterized by wound dehiscence and purulent discharge along the prosthesis.The patient underwent wound debridement and tissue sampling.Microbiological testing identified klebsiella pneumoniae and enterococcus faecium.The adverse event outcome was reported as resolved with sequelae.Surgical intervention was performed, and graft reintervention was required.On (b)(6) 2021, an explant procedure was performed due to the graft infection.During explantation, the prosthesis fractured, resulting in a small fragment remaining in the thigh.Surgical intervention was successful.
 
Additional Manufacturer Narrative
Due to character restrictions in block e1.Initial reporter name: (b)(6).Event site name: (b)(6).

Brand Name
ADVANTA SLIDER GDS
Common Device Name
Prosthesis, Vascular Graft, Of 6mm And Greater Diameter
Manufacturer (Section D)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer (Section G)
Atrium Medical Corporation
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key50518994
Report Number3011175548-2026-000009
Device Sequence Number21159504
Product Code DSY
UDI-Device Identifier00650862222210
UDI-Public(01)00650862222210(17)231007
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K992960
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/07/2023
Device Model Number22221
Device Catalogue Number22221
Device Lot Number464875
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale